# SDR ASAA2023060343433

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 44,655 hours, 12,815 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAT NOT DISPLAYED IN MCDU MENU.  GROUNDED - YES. SATCOM QRH PROCEDURE COMPLETED. SAT RESTORED.
